# SDR FDEA200906152113

- Difficulty date: June 15, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 78,329 hours, 29,391 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: AUB7031
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R206- 5 IN CRACK ON UPPER WEB INBD SIDE NR 3 PYLON APPROX 12 IN. FROM AFT PYLON MOUNT. REMOVED UPPER WEB ATNR 3 PYLON REF SRM 51-00-01. FABRICATED NEW WEB REF DRAWING AUB7031. INSTALLED NEW WEB REF 51-00-01 VOL 1, E.O. 5-5410-7-4311 P2 AND EO 8-5410-7-4311 P1.
